On the averaging of the system of Stokes equations in a punctured
Doklady Akademii Nauk, Tome 334 (1994) no. 2, pp. 144-147
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_2_a4,
author = {V. V. Zhikov},
title = {On the averaging of the system of {Stokes} equations in a punctured},
journal = {Doklady Akademii Nauk},
pages = {144--147},
year = {1994},
volume = {334},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_2_a4/}
}
V. V. Zhikov. On the averaging of the system of Stokes equations in a punctured. Doklady Akademii Nauk, Tome 334 (1994) no. 2, pp. 144-147. http://geodesic.mathdoc.fr/item/DAN_1994_334_2_a4/